×

zbMATH — the first resource for mathematics

Generalized measures whose values are operators into an intermediate space. (English) Zbl 0118.32102
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Espaces vectoriels topologiques, Chap. I, II. Éléments XV, A.S.I. 1189. Paris 1953. · Zbl 0050.10703
[2] – Intégration, Chap. 6. Éléments XXV, A.S.I. 1281. Paris 1959.
[3] Calderón, A. P.: Intermediate spaces and interpolation. Warsaw meeting, September 1960.
[4] Dieudonné, J.: Foundations of modern analysis. New York 1960. · Zbl 0100.04201
[5] Dunford, N., andJ. T. Schwartz: Lmear operators. Part I: General theory. New York 1958. · Zbl 0084.10402
[6] Gagliardo, E.: Interpolation d’espaces de Banach et applications. Comptes Rend. Acad. Sc. Paris (I), (II), (III),248, 1912-1914, 3388-3390, 3517-3518 (1959). · Zbl 0086.31105
[7] ?? Interpolazione di spazi di Banach e applicazioni. Richerche di Mat.9, 58-81 (1960). · Zbl 0097.09402
[8] – Interpolazione di spazi di Banach e applicazioni. Edizioni Scientifiche, Genova 1-57 (1959).
[9] ?? Una struttura unitaria in diverse famiglie di spazi funzionali. Rend Accad. Sc. Fis. Mat. Napoli XXVII, 3-5 (1960). · Zbl 0113.09402
[10] Graves, L. M.: The theory of functions of real variables. New York 1946. · Zbl 0063.01720
[11] Hildebrandt, T. H.: Definitions of Stieltjes integrals of the Riemann type, Am. Math. Monthly45, 265-278 (1938). · Zbl 0019.05604 · doi:10.2307/2302540
[12] ?? On bounded linear functional operations. Trans. Am. Math. Soc.36, 868-875 (1934). · JFM 60.0332.01 · doi:10.1090/S0002-9947-1934-1501772-9
[13] Hirschmann, I. I. jr.: On multiplier transformations. Duke Math. Journ.26, 221-242 (1959). · Zbl 0085.09201 · doi:10.1215/S0012-7094-59-02623-7
[14] Kelley, J. L.: General topology. New York 1955. · Zbl 0066.16604
[15] Krabbe, G. L.: Integration with respect to operator-valued functions. Bull. Am. Math. Soc.67, 214-218 (1961). · Zbl 0107.09401 · doi:10.1090/S0002-9904-1961-10573-9
[16] ?? Integration with respect to operator-valued functions. Acta Univ. Szeged. Acta Scient. Math.22, 301-319 (1961). · Zbl 0191.14101
[17] ?? Réfractions non-hilbertiennes d’une transformation symétrique bornée. Studia Math.20, 347-357 (1961).
[18] Krein, S. G.: On an interpolation theorem in operator theory. Dokl. Akad. Nauk.130, 491-494 (1960).
[19] ?? On the concept of a normal scale of spaces. Dokl. Akad. Nauk132, 510-513 (1960).
[20] Lions, J. L.: Une construction d’espaces d’interpolation. Comptes rendus Acad. Sc. Paris251, 1853-1855 (1960). · Zbl 0118.10702
[21] ?? Sur les espaces d’interpolation; dualité. Math. Scand.9, 147-177 (1961). · Zbl 0103.08102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.